Notes on the number of operations of finite semigroups

Crvenković, Siniša and Dolinka, Igor and Ruškuc, Nikola: Notes on the number of operations of finite semigroups. Acta scientiarum mathematicarum, (66) 1-2. pp. 23-31. (2000)

[img] Cikk, tanulmány, mű
math_066_numb_001_002_023-031.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2000
Volume: 66
Number: 1-2
Page Range: pp. 23-31
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 31. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15790

Actions (login required)

View Item View Item